# SDR JGVR20170627001

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 6,425 hours, 5,149 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB CAP LEADING EDGE IS ERODED THROUGH THE SURFACE SKIN. REPAIRED.
